# SDR GTIA2025032438820

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,553 hours, 6,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT, SEE AIR QUALITY REPORTING FORM. FLIGHT PHASE AT START OF EVENT: DESCENT, 4000'. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCKS AND MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK, FWD CABIN/GALLEY(LAV), MID CABIN, AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00, PERFORMED DECONTAMINATION OF PACK #1 AND #2 IAW AMM 21-00-00-615-802, PERFORMED ENG RUN #1 AND #2 IAW AMM 71-00-00, NO SMELL NOTICED AT THIS TIME. A/C BACK TO SERVICE.
